MAUDE Adverse Event Report: DATEX-OHMEDA, INC. GIRAFFE; WARMER, INFANT RADIANT

DATEX-OHMEDA, INC. GIRAFFE; WARMER, INFANT RADIANT
Model Number WARMER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the front panel was broken.There was no patient involvement.
 
Additional Manufacturer Narrative
Ge healthcare investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: gehc trout - 3114 n grandview blvd.Usa waukesha, wi 53188.
 
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system and confirmed the reported issue.The panel was replaced to resolve the issue.

Brand Name
GIRAFFE
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer Contact
anthony amenson
3030 ohmeda drive
madison, WI 53718
MDR Report Key23521385
Report Number2112667-2025-08908
Device Sequence Number9613271
Product Code FMT
UDI-Device Identifier00840682103923
UDI-Public(01)00840682103923(11)160909
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K201628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWARMER
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown